MathSciNet Relay Station
MathSciNet bibliographic data
MR1333395 35C20 (35K57)
Lin, Xiao-Biao Asymptotic expansion for layer solutions of a singularly perturbed reaction-diffusion system. Trans. Amer. Math. Soc. 348 (1996), no. 2, 713–753.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement